International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1989 / Article

Open Access

Volume 12 |Article ID 427039 | 3 pages | https://doi.org/10.1155/S0161171289001031

Failure of random networks

Received28 Mar 1988
Revised22 Aug 1988

Abstract

This paper studies random failure of networks when we know the probability of failure of each link but we know nothing about the intercorrelation of these failures. Without any assumption on the structure of the network, we compute the probability that there still exists a path from the source to the sink after the worst possible failure of the network.

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

46 Views | 201 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder